# SDR CA001109007

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 9752902015
- Condition: Failed
- Location: Oil Pressure
- Part time: 1,532 hours, 1,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM ST JOHNS OCT.27, 2000 THE PILOT HAD A LOW OIL PRESSURE CAUTION AND SHORTLY AFTER A LOW PRESSURE WARNING. THE OIL PRESSURE WAS NOTED AT OR NEAR ZERO PRESSURE. AIRCRAFT RETURNED TO ST. JOHNS. OIL PRESSURE RETURNED TO NORMAL AND DETERIORATED TWICE MORE TO ZERO PSI IN THE DESCENT. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE PILOT NOTED NO OIL LOSS  AND THE QUANTITY WAS NORMAL. AFTER TROUBLE SHOOTING THE OIL PRESSURE SYSTEM THE EIS PANEL WAS REPLACED WITH A SERVICEABLE UNIT. THE AIRCRAFT GROUND RUN AND SYSTEM TESTED SERVICEABLE. AIRCRAFT RELEASED FOR RETURN TO SERVICE.
